# SDR IXXA07SMN217S

- Difficulty date: August 17, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4705419U502
- Condition: Cracked
- Location: Zone 100
- Part time: 95,905 hours, 31,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO CMPT AFT FITTING SHOWS CRACK 2" BETWEEN STA 1220.000 AND L-19R.  REPLACED CRACKED FITTING WITH NEW FITTING IAW DC8 SRM 51-1-20D.
